MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS M.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE PLUS SYS M.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX844T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an m.Blue plus shunt system (#fx844t) showed adjustment difficulties before the surgery.The complained product was not sent to the manufacturer for investigation.No patient complications were reported as a result of the procedure.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves were determined.It was still packaged in the original sterile packaging.Adjustment test: the m.Blue valve was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is operational, however the braking force cannot be measured due to the packaging of the valve.Results: based on our investigation results, we cannot detect any functional deviations or other abnormalities in the product.It was possible to adjust the m.Blue to all pressure levels, the valve works within the specification.During the visual inspection of the product, we were able to read a delivery pressure level of 26cmh2o, and we noticed that a pressure level of 0cmh2o was visible on the adjustment tool on the outlet side.It is likely that the opening pressure was read incorrectly on the outlet side.As stated in the ifu (see: "m.Blue plus adjusting tool"), the desired pressure level must be read in the direction of the proximal catheter (leading to the valve).We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
M.BLUE PLUS SYS M.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21873623
Report Number3004721439-2025-00115
Device Sequence Number12947059
Product Code JXG
UDI-Device Identifier04041906504878
UDI-Public4041906504878
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX844T
Device Catalogue NumberFX844T
Device Lot Number20079483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown